here I am again just cant set still dose anyone out there think its right for a doctor to give you darvon to help you get off vicodin. And dose dravon have opiates in it case if thats the case ....IM pissed. Anyway Im going to syop taking the darvon herd there addictive to. Iv only taken about 12 in 3 days so you think im already going to have to go through more dextoing.
Yes darvon is like Darvoset yes its an opiate.. However its not uncommon for a doc to give a weaker opiate to help you get off one. Darvon is even used in rehabs to help addicts detox. I think if he gave you a plan to use it to taper its not a bad plan at all. I worked at a rehab that detoxed even heroin addicts this way.
Thank you for your commet. Cause right now Im scared of everything. also can you give me any insite on why my pupials(eyes) are so dialated. I hate this. and how long do you think it takes to get better. Along with being so week. Is there anything I could take that would help get some energy back???? vitamins some kind of drink??? I force myself to take a shower daily and get dressed thats even difficult. I went to a meeting today and I wasn'y sure id make it through it for that hour but I did. Scence you have work at a rehab I believe you can be very helpfull to me
Your pupils are so big now because when opiates are used they make the pupils very tiny. When the body detoxes and no longer has the drugs everything goes into "super reverse" so big pupils, diarreah, rapid heart rate, anxiety. all the opposites of what the vicodin does to the body. I suggest you taper the darvon the doc gave you unless you just want to stop altogether. By tapering it, it can help lessen the severity of the withdrawals. From your post I see you are 3 days without vicodin. Generally withdrawals take 5-7 days on average. For some a little less for some a little more. As far as energy and feeling better, click on my name thats blue beside this post. That will take you to my profile. In my journal there are some articles about nutrition and detox as well as amino acids. There are some vitamins and aminos that can help speed the healing process along. Opiates slow down out natural production of endorphins. As well as other parts of our brains that control our moods and energy. These supplements can help that process and help you feel better sooner. I did TONS of research on this when I quit taking pain pills almost 5 months ago.
If I can help at all please let me know hun
Im sorry my brain still fogy .I havent taken but 2 vicodin in 8 days and I only took thoughs just to get me to the doc. So what im thinking is by taking these darvon they mybe prolonging my eye site???? Also I forgot to mention the doc also gave me valium 10 mg to be taken every 6 -8 hours. I heard thats not really a good combo. but Im questioning every thing cause all I know is I want to get past this madness. youve been so helpfull. Any thing else you can tell me is a blessing. It keeps me opened minded. So if I had 8 days off vicodin do you still think I should continue darvon I was use to taking anywere from 8-18 vicodn a day for about a year.
Yeah just stop taking the Darvon and flush em.. at 8 days you are just gonna prolong the enevitable. You are probably through the worst of it. As far as the valium. I would only take it at night to sleep or if you get really really super anxious. Stick to one or two a day tops. And I wouldn't take them past the two week mark. They can be a problem if over used. But if you stick to night time or for emergencies you will be fine.
Drink lots of fluids and get as much protein as you can. Protein shakes, fish, eggs. nuts, almonds, peanut butter ect. I would start taking a multi vitamin if you aren't already. Also a vitamin B complex. Vitamin C can help with drug cravings. I started at 1,000mgs per day and worked up to 3,000mgs per day in split doses. I still take it since its good for the immune system and as a detoxifier for the liver and other organs.
Hope that helps. If you need anything just post or send me an email. My email is in my profile.
hey Your so helpfull. I had a felling the darvon is prolonging my way back to the light. And yes I only have taken the valuim at night and also a stomack med (forgot the name) it also helps me to sleep a little better, howver I will take a valuim maybe 2 times a day cause sometimeas I feel like Im on speed or I just can't set still also my mind has a million things going on in it and I want to do something to keep busy or I think Im losing my mind. Also my doc put me on celexa 40mg for deppresion, I only take half right now but Im wondering should I wait for awhile cause Im thinking some of the side effects are not really helping out the mind part. okay back to ya
They probably gave you phenergan for your tummy. That works really well. Yes you are probably jumpy and edgy still during the day. Detox raises your blood pressure taking the valium once during the day will help, even if you take half of one it will help.
As far as the Celexa. Did you feel like you had depression prior to being on vicodin?? I have mixed feelings about people starting on anti depressants right away when they are getting off pain meds. For one,pain meds cause a decrease in the production on serotonin in the brain. This needs to start working properly again. Anti depressants like Celexa do not make more serotonin in the brain. These meds only take what serotonin you have available and recycle it or "reuptake" it they don't actually fix the issue of being serotonin deficient it merely puts a band aid on it. I feel many addicts are diagnosed too early as being depressed and put on psychotropic meds before they have had time to do some natural healing. There are amino acid supplements that can help replenish the lost serotonin from the abuse of pain meds. I personally feel people should wait a few months to gauge how they are feeling before taking the leap into more meds.
I agree with you FL on the antidepressants. When I was in treatment, after the initial evaluation and during detox, they put everyone on antidepressants. EVERYONE. Just like they put everyone on tons of vitamins, blood pressure meds, imodium as needed (for opiates), etc. They put me on Paxil (for anxiety and depression), and for me it was a wonder drug. I have OCD and it comes out with a vengeance when I am depressed, so that helped me all around, but I wonder if they really need to jump to the conclusion that everyone needs psychotropic meds while coming off their DOC. I think some people need the chance to get normal first before they are diagnosed as depressed, kwim? Anyway, just my .02 on the matter. Good luck zj!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.